# SDR UPS09654324

- Difficulty date: December 31, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T514622
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX MEC COMPT BS 246 RBL 10 MAIN DECK FLOOR SUPPORT BEAM ATTACH STIFFENER CRACK.  MEC BS 246 RBL 10 FLOOR SUPPORT BEAM ATTACH STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
